# SDR AALA201602299005

- Difficulty date: February 28, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 47,981 hours, 27,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L DOOR WAS UNUSUALLY DIFFICULT TO OPEN.  LUBED DOOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
